# SDR V0XD202002190011

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 36,380 hours, 27,767 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mount
- Condition: Corroded
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING 195DL AND 196DR AFT FRAME MOUNT AT F.S. 939.00 CORRODED. CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX W/O 80799 W/C 1162.
